# SDR YENA2023012000056

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 67,498 hours, 23,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Galley
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1447, HPN-TPA. 'INFLIGHT REPORTS STRONG "MAGIC MARKER SMELL" IN FWD GALLEY FAINT IN AFT GALLEY ON FINAL LASTED ABOUT 5-10 MINUTES; "COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10,(A),1, C PER TSM 05-50-00-810-085-B TSM 05-00-00-810-085-D AIRCRAFT IS OK FOR SERVICE.'
